# SDR HALA0300010

- Difficulty date: January 10, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FOUND DAMAGE TO RIGHT WING INBOARD SPOILER INBOARD AND OUTBOARD FITTING AND UPPER WING SKIN PANEL, REF SB 717-57A0013.  PARTS TO BE REPLACED AND SKIN TO BE REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.  (M)
